# SDR AALA2018080729006

- Difficulty date: July 31, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 50,209 hours, 20,657 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SNUBBER ACTUATOR BROKEN AND PUNCTURED ACTUATOR CAVITY AT STRINGER 13L. THE AIRCRAFT WAS GROUNDED. REPLACED L1 DOOR SNUBBER IAW MM 52-11-51. OPS CHECKED GOOD.
